# SDR AALA202010239004

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM25916
- Condition: Low Pressure
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOW PRESSURE DAMPER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA.  REPLACED DAMPER PASSENGER CREW DOOR 832 AT AFT GALLEY AREA, PER AMM 52-13-14-400-001-B.
